# SDR 2019FA0000140

- Difficulty date: April 26, 2019
- Submitted: May 3, 2019
- Operation: General aviation
- Aircraft: N8580E
- Make and model: Piper PA-28-161
- Aircraft serial: 2842414
- Aircraft time: 1,054 hours
- Engine: Lyc O320D3G
- Engine time: 1,054 hours
- Propeller: Snsnch 74DM
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3163
- Condition: Broken
- Location: Lt Magneto
- Part time: 1,833 hours
- Component: Magneto, Slick, 4371
- Component part number: 4371
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS DIFFICULT TO START. FOUND LEFT MAGNETO IMPULSE COUPLING PAWL PIVOT PIN SHEARED.  REPLACED MAGNETO.
